Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache, eye watering - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello
Doctor :   Hello
Doctor :   Proceed with your query.
User :   how can i get relieved from headache?
Doctor :   Since when are you having headache?
User :   i get often..

Doctor :   Which side of the head are you having it? Is there any nausea or blurring of vision when you have headache?
User :   no nothing like tht
Doctor :   'is there any watering from the eyes?
User :   sometimes

Doctor :   It is probably a tension headache or due to vision problems. when was the last time you got your vision tested?
User :   2 months back
Doctor :   Ok, was there any problem are you using any glasses?
User :   nothing like tht
Doctor :   Ok
Doctor :   Then the cause could be tension, I suggest that you practice relaxation techniques like yoga and meditation.You should also
User :   ok
Doctor :   try to avoid staring at the computer screen for prolonged periods of time

Doctor :   You should focus at a far object about 20 m away and then a nearby object 30 cm away
Doctor :   for a few minutes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor